MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X45MM

MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X45MM
Model Number 03.52.324
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2020.Lot 1921976: (b)(4) items manufactured and released on 15-nov-2019.Expiration date: 2024-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Two equal devices were reported in this case.
 
Event or Problem Description
Spinal fixtaion was performed at l4-l5 by pps initially.When the surgeon tried to perform the reduction at the both side of l4, the both side of pedicle screws were pulled out from the patient bone.The surgeon removed the pedicle screws at the both side of l4, and inserted the pedicle screws which were removed from the l4 at the both side of l3.The surgeon inserted the more larger size pedicle screws at l4 and replaced 2 rods.Finally, l3-l5 was fixed.Due to this event the surgery was prolonged about 30 minutes.Total surgery time was about 3 hours.The surgeon expressed an opinion that the selection of the pedicle screw size was correct.The fixation strength of 6mm screw seemed to be less effective.

Brand Name
PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X45MM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10349976
Report Number3005180920-2020-00476
Device Sequence Number3064961
Product Code NKB
UDI-Device Identifier07630030857591
UDI-Public07630030857591
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/03/2024
Device Model Number03.52.324
Device Catalogue Number03.52.324
Device Lot Number1921976
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;